Table of Contents
ISRN Algebra
Volume 2012, Article ID 282054, 13 pages
http://dx.doi.org/10.5402/2012/282054
Research Article

When Is the Complement of the Zero-Divisor Graph of a Commutative Ring Complemented?

Department of Mathematics, Saurashtra University, Rajkot 360 005, India

Received 12 March 2012; Accepted 3 April 2012

Academic Editors: D. Anderson, A. V. Kelarev, and C. Munuera

Copyright © 2012 S. Visweswaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Visweswaran, “When Is the Complement of the Zero-Divisor Graph of a Commutative Ring Complemented?,” ISRN Algebra, vol. 2012, Article ID 282054, 13 pages, 2012. https://doi.org/10.5402/2012/282054.